# SDR AWXA200200838

- Difficulty date: July 24, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486510
- Part serial: 22649
- Condition: Delaminated
- Location: Wbl 175.5
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A CRACK WAS FOUND IN THE R/H INBOARD MID FLAP TRAILING EDGE WEDGE OUTBOARD END POTTING COMPOUND, SKIN WAS ALSO FOUND DEBONDING FROM THE WEDGE AT THE INBOARD TRACK CUTOUT. MAINTENANCE REMOVED DAMAGED WEDGE, FITTED AND INSTALLED A NEW WEDGE PER DWG 65-46486, AND BMM 57-51-31, PG. 506.
